Journals / Fundamental Journal of Mathematics and Applications / 2026 / Volume: 9 Issue: 3

Optical Solitons of the Nonlinear Schrödinger Equation Without Self-Phase Modulation: Two Different Techniques

İlker Burak Giresunlu(Bilecik Şeyh Edebali Üniversitesi)0000-0002-2190-0003
Bengi Yıldız(BİLECİK ŞEYH EDEBALİ ÜNİVERSİTESİ)0000-0002-3980-3578
Pages
—
Publication Date
2026-09-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Representative graphical illustrations are provided to demonstrate the qualitative behavior of the obtained wave structures, and the physical characteristics and admissibility of the localized solutions are discussed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, the nonlinear Schrödinger equation (NLSE) without self-phase modulation (SPM) is investigated.
📊
Key Findings & Data:The bright-soliton solution obtained through the Kudryashov method recovers, under a reduced-dispersion limit, a previously reported solution in Ref. [6].
💡
Conclusion & Impact:Representative graphical illustrations are provided to demonstrate the qualitative behavior of the obtained wave structures, and the physical characteristics and admissibility of the localized solutions are discussed.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:A new auxiliary equation method · Exact solution · Nonlinear Schrödinger equation (NLSE)

Abstract

In this paper, the nonlinear Schrödinger equation (NLSE) without self-phase modulation (SPM) is investigated. The new Kudryashov method and the auxiliary equation method are employed to derive various classes of exact analytical solutions. The obtained solutions include bright and dark soliton structures, periodic waves, rational singular solutions, and plane-wave profiles, depending on the parameter choices. The bright-soliton solution obtained through the Kudryashov method recovers, under a reduced-dispersion limit, a previously reported solution in Ref. [6]. The hyperbolic bright/dark solution families obtained by the auxiliary equation method partially reproduce known results while extending the corresponding solution structures, whereas, to the best of our knowledge, the periodic and rational singular solution families have not been previously reported for the considered higher-order NLSE. Representative graphical illustrations are provided to demonstrate the qualitative behavior of the obtained wave structures, and the physical characteristics and admissibility of the localized solutions are discussed.

🔖

Cite This Article

Giresunlu, İ. B., Yıldız, B. (2026). Optical Solitons of the Nonlinear Schrödinger Equation Without Self-Phase Modulation: Two Different Techniques. Fundamental Journal of Mathematics and Applications, Volume: 9 Issue: 3. https://doi.org/10.33401/fujma.1588546

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. S.L. Palacios, Optical solitons in highly dispersive media with a dual-power nonlinearity law, J. Opt. A: Pure Appl. Opt., 5(3) (2003), 180–182. $ \href{https://doi.org/10.1088/1464-4258/5/3/306}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/0037565222?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000183187500009}{\mbox{[Web of Science]}} $
  2. N.A. Kudryashov, Highly dispersive optical solitons of the generalized nonlinear eighth-order Schrödinger equation, Optik, 206 (2020), 164335. $ \href{https://doi.org/10.1016/j.ijleo.2020.164335}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85078963274?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000522772400143}{\mbox{[Web of Science]}} $
  3. N.A. Kudryashov, Highly dispersive optical solitons of equation with various polynomial nonlinearity law, Chaos Solitons Fractals, 140 (2020), 110202. $\href{https://doi.org/10.1016/j.chaos.2020.110202}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85089424645?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000596308200007}{\mbox{[Web of Science]}} $
  4. N.A. Kudryashov, Highly dispersive solitary wave solutions of perturbed nonlinear Schrödinger equations, Appl. Math. Comput., 371 (2020), 124972. $ \href{https://doi.org/10.1016/j.amc.2019.124972}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85076831328?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000504843100031}{\mbox{[Web of Science]}} $
  5. N.A. Kudryashov, Highly dispersive optical solitons of an equation with arbitrary refractive index, Regul. Chaotic Dyn., 25(6) (2020), 537–543. $ \href{https://doi.org/10.1134/S1560354720060039}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85091211656?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000596572500003}{\mbox{[Web of Science]}} $
  6. A. Biswas, M. Ekici, A. Sönmezoğlu and M.R. Belic, Highly dispersive optical solitons in absence of self-phase modulation by exp-function, Optik, 186 (2019), 436–442. $ \href{https://doi.org/10.1016/j.ijleo.2019.04.115}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85065150927?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000482696600056}{\mbox{[Web of Science]}} $
  7. K.L. Wang, New mathematical approaches to nonlinear coupled Davey–Stewartson Fokas system arising in optical fibers, Math. Methods Appl. Sci., 47(16) (2024), 12668–12683. $\href{https://doi.org/10.1002/mma.10175}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85192806096?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001220257000001}{\mbox{[Web of Science]}} $
  8. E.M.E. Zayed and M.E.M. Alngar, Optical soliton solutions for the generalized Kudryashov equation of propagation pulse in optical fiber with power nonlinearities by three integration algorithms, Math. Methods Appl. Sci., 44(1) (2021), 315–324. $\href{https://doi.org/10.1002/mma.6736}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85088322632?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000550982100001}{\mbox{[Web of Science]}} $
  9. E.H.M. Zahran and A. Bekir, Unexpected configurations for the optical solitons propagation in lossy fiber system with dispersion terms effect, Math. Methods Appl. Sci., 46(4) (2023), 4055–4069. $ \href{https://doi.org/10.1002/mma.8738}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85139033487?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000861925700001}{\mbox{[Web of Science]}} $
  10. Y. Sağlam Özkan and E. Yas¸ar, Three efficient schemes and highly dispersive optical solitons of perturbed Fokas–Lenells equation in stochastic form, Ukr. J. Phys. Opt., 25(5) (2024), S1017–S1038. $ \href{https://doi.org/10.3116/16091833/Ukr.J.Phys.Opt.2024.S1017}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85186893539?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001149818400003}{\mbox{[Web of Science]}} $
  11. İ.B. Giresunlu and B. Yıldız, Analytical rational solitons of the modified Lakshmanan–Porsezian–Daniel equation, Univ. J. Math. Appl., 6(2) (2023), 53–64. $ \href{https://doi.org/10.32323/ujma.1289530}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85175084281?origin=resultslist}{\mbox{[Scopus]}} $
  12. A.H. Arnous, A. Biswas, A.H. Kara, Y. Yıldırım, H.M. Alshehri and M.R. Belic, Highly dispersive optical solitons and conservation laws in absence of self-phase modulation with new Kudryashov’s approach, Phys. Lett. A, 431 (2022), 128001. $ \href{https://doi.org/10.1016/j.physleta.2022.128001}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85124942440?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000763374700003}{\mbox{[Web of Science]}} $
  13. H. Rezazadeh, A. Korkmaz, M. Eslami and S.M. Mirhosseini-Alizamini, A large family of optical solutions to Kundu–Eckhaus model by a new auxiliary equation method, Opt. Quantum Electron., 51(3) (2019), 84. $ \href{https://doi.org/10.1007/s11082-019-1801-4}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85063141271?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000460665800001}{\mbox{[Web of Science]}} $
  14. N.T. Trouba, H. Xu, M.E.M. Alngar, R.M.A. Shohib, M. El-Meligy, X.Z. Zhu and M. Sharaf, Optical soliton solutions of the stochastic generalized nonlinear Schrödinger equation with arbitrary refractive index in Itˆo sense, Sci. Rep., 15(1) (2025), 36172. $\href{https://doi.org/10.1038/s41598-025-20025-6}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/105019096723?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001596688500040}{\mbox{[Web of Science]}} $
  15. M.E.M. Alngar, R.M.A. Shohib and Y. Yildirim, Novel solitary wave solutions to the stochastic (2+1)-dimensional Nizhnik–Novikov–Veselov system, Phys. Lett. A, 557 (2025), 130864. $ \href{https://doi.org/10.1016/j.physleta.2025.130864}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/105012489391?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001547443100001}{\mbox{[Web of Science]}} $
  16. M.E.M. Alngar, K.A. Gepreel, R.M.A. Shohib and Y. Yıldırım, Unveiling new perspectives on the Hirota–Maccari system with multiplicative white noise, Math. Methods Appl. Sci. (2025). $ \href{https://doi.org/10.1002/mma.10978}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/105005167538?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001470714500001}{\mbox{[Web of Science]}} $
  17. N.T. Trouba, H. Xu, R.M.A. Shohib, M.E.M. Alngar, M. El-Meligy, X. Zhu and A.E. Ragab, Stochastic soliton dynamics in the perturbed Gerdjikov–Ivanov equation with multiplicative noise via the new Jacobi elliptic function expansion method, AIMS Math., 10(11) (2025), 26884–26904. $ \href{https://doi.org/10.3934/math.20251182}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/105022790076?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001622129900015}{\mbox{[Web of Science]}} $
  18. H. Rezazadeh, A. Korkmaz, M. Eslami, J. Vahidi and R. Asghari, Traveling wave solution of conformable fractional generalized reaction Duffing model by generalized projective Riccati equation method, Opt. Quantum Electron., 50(3) (2018), 150. $ \href{https://doi.org/10.1007/s11082-018-1416-1}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85042907382?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000427787300037}{\mbox{[Web of Science]}}$